Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 72, NWS Albuquerque, NM

September 22, 2014De Baca County, Guadalupe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Sep 22, 2014, 2:20 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 22, 2014, 2:20 PM MDT (20:20 UTC)
Expired
Sep 22, 2014, 4:15 PM MDT
In force
115 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties De Baca County, NM, Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 86 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1131 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WGUS55 KABQ 222020
FFWABQ
NMC011-019-222215-
/O.NEW.KABQ.FF.W.0072.140922T2020Z-140922T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
220 PM MDT MON SEP 22 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO
  CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO

* UNTIL 415 PM MDT

* AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN NEAR AND SOUTH YESO...OR ABOUT 20 MILES WEST 
  AND SOUTHWEST OF FORT SUMNER.  THIS INCLUDES THE YESO CREEK DRAINAGE.
  RADAR ESTIMATES BETWEEN 2 AND 3 INCHES OF RAIN MAY HAVE FALLEN SINCE
  AROUND NOON MDT...WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR
  EXPECTED.  THE HEAVY RAIN WAS SLOWLY SHIFTING NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS.

&&

LAT...LON 3435 10470 3449 10479 3476 10490 3477 10453
      3462 10438 3442 10432 3428 10418 3417 10426
      3417 10447

$$
KJ
2 follow-up statements
202 
WGUS75 KABQ 222100
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT MON SEP 22 2014

NMC011-019-222215-
/O.CON.KABQ.FF.W.0072.000000T0000Z-140922T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE BACA NM-GUADALUPE NM-
300 PM MDT MON SEP 22 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM MDT FOR
CENTRAL GUADALUPE AND CENTRAL DE BACA COUNTIES...

AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE VERY HEAVY RAIN EXTENDING FROM NEAR SUMNER LAKE SOUTH TOWARD
THE PECOS RIVER ABOUT 20 MILES SOUTH OF FORT SUMNER.  RAINFALL RATES
BETWEEN 1 AND 2 INCHES PER HOUR CAN BE EXPECTED.  SIGNIFICANT 
IMPACTS ALONG HIGHWAY 60 BETWEEN FORT SUMNER AND YESO ARE EXPECTED.

THE VERY HEAVY RAIN WAS SLOWLY SHIFTING TOWARD THE EAST AND NORTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.

&&

LAT...LON 3435 10470 3449 10479 3476 10490 3477 10453
      3462 10438 3442 10432 3428 10418 3417 10426
      3417 10447

$$
KJ
260 
WGUS75 KABQ 222208
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
408 PM MDT MON SEP 22 2014

NMC011-019-222216-
/O.EXP.KABQ.FF.W.0072.000000T0000Z-140922T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE BACA NM-GUADALUPE NM-
408 PM MDT MON SEP 22 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 415 PM MDT FOR CENTRAL
GUADALUPE AND CENTRAL DE BACA COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3435 10470 3449 10479 3476 10490 3477 10453
      3462 10438 3442 10432 3428 10418 3417 10426
      3417 10447

$$
KJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 11:49 AM MDT, 2 hours 31 minutes earlier.

Area forecast discussion, Sep 22, 11:49 AM MDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1149 AM MDT MON SEP 22 2014

.AVIATION...
18Z TAF CYCLE
NUMEROUS SHRA/TSRA EXPECTED THROUGH THE EVENING HOURS. WIDESPREAD
MVFR AND IFR CIGS/VSBYS WILL CONTINUE ALONG AND EAST OF THE
CENTRAL MT CHAIN...WITH LOCALIZED MVFR CIGS/VSBYS ACROSS THE WEST
WITH STRONGER STORMS. MT OBSCURATIONS LIKELY. LOW CIGS SHOULD
CONTINUE INTO THE OVERNIGHT HOURS ACROSS THE EAST...BUT SHOULD
QUICKLY DISSIPATE EARLY TUES MORNING AS DRIER AIR FILTERS IN. LESS
STORM COVERAGE EXPECTED TUESDAY.

34

&&

.PREV DISCUSSION...345 AM MDT MON SEP 22 2014...
.SYNOPSIS...
ONE MORE DAY OF SCATTERED TO NUMEROUS SHOWERS AND STORMS...SOME
WITH LOCALLY HEAVY RAIN AND FLASH FLOOD POTENTIAL...ACROSS MUCH
OF THE FORECAST AREA AS MOISTURE REMAINS HIGH ACROSS THE AREA AND
A LOW PRESSURE TROUGH REACHING THE CENTRAL ROCKIES BRUSHES THE
NORTHERN PORTION OF THE STATE. CHANCES TO BE LOWEST ACROSS THE FAR
NORTHWEST ESPECIALLY BY THIS AFTERNOON. DRIER WEATHER PATTERN WILL
DEVELOP BY TUESDAY. SPOTTY SHOWER AND STORM POTENTIAL MAY INCREASE
BY THURSDAY OR FRIDAY AND OVER THE WEEKEND AS FIRST A WEAK LOW
PRESSURE SYSTEM ALOFT RETROGRADES SOME TOWARD EASTERN NEW MEXICO
AND LATER ANOTHER AND STRONGER UPPER LOW PRESSURE SYSTEM MOVES
TOWARD THE CENTRAL ROCKIES.

&&

.DISCUSSION...
FINALLY AFTER TODAY IT LOOKS LIKE NM WILL BE GETTING OUT OF THE
HIGH RISK HEAVY RAIN BUSINESS FOR AT LEAST AWHILE AND UMBRELLA
SALES MAY DIP A BIT. BUT TODAY AND TONIGHT...THE LATTER MAINLY
EAST AND SOUTH...WILL STILL BRING HEAVY RAIN POTENTIAL. THE FLASH
FLOOD WATCH AREA WILL BE KEPT AS IS FOR THIS EARLY MORN FCST
PACKAGE...BUT DO HAVE SOME CONCERNS ABOUT THE EAST SLOPES OF
SANDIAS AND ESPECIALLY NORTH TO THE SANGRE DE CRISTOS...ALONG WITH
THEIR ADJACENT HIGHLANDS TO THE EAST. THE LATTER AREA GOT HAMMERED
QUITE STRONGLY WITH HEAVY RAIN WITH CIMARRON VICINITY REPORTEDLY
HIT THE HARDEST. WHILE STILL SOME SPOTTY RAINS ONGOING AS OF THIS
WRITING...NO HEAVY RAIN IS CURRENTLY BEING NOTED ACROSS THE FCST
AREA AND IT LOOKS AS THOUGH AREAS SOUTH OF INTERSTATE 40 IN
CURRENT WATCH AREA WILL BE HIT THE HARDEST WITH ADDITIONAL
RAINFALL LATER TODAY INTO THIS EVE. NEXT SHIFT WILL BE ACCESSING
NEWER FCST MODEL DATA THROUGH THE DAY AND UPDATING WATCH
CONFIGURATION IF NEEDED BASED ON ANY PROJECTED SHIFTS IN HEAVY
RAINFALL. ANY LINGERING SIGNIFICANT EVE RAINFALL SHOULD GREATLY
DIMINISH LATE TONIGHT WITH TUE THROUGH THU BEING MORE OF A
RECYCLING MODE FOR MOISTURE AND PRECIP. AFTER WEAK TO MODERATE
DRYING ACROSS NW HALF TO TWO THIRDS OF THE STATE TUE WITH THE
PASSAGE OF THE MID AND UPPER TROUGH...SOME FURTHER DRYING SHOULD
OCCUR MIDWEEK DUE TO SUBSIDENCE FROM A BUILDING RIDGE NEAR TO JUST
WEST OF AZ LINE.

CHANCES FOR CONVECTION MAY INCREASE AGAIN BY THU AFTN OR FRI. MODELS
INDICATE THE CURRENT UPPER TROUGH NEARING THE N AND CENTRAL
ROCKIES WILL MOVE THROUGH THAT AREA THEN SLOW DOWN AND PERHAPS EVEN
RETROGRADE AROUND UPPER HIGH CIRCULATION...POSS INCREASING SHOWER
CHANCES MAINLY CENTRAL MT CHAIN EASTWARD. ANOTHER VERY DEEP
TROUGH STILL FORECAST TO MOVE INTO THE WEST COAST BY FRI...THOUGH
CANADIAN AND EUROPEAN MODELS SOMEWHAT SLOWER WITH ITS ARRIVAL
THERE. THIS COULD INCREASE CHANCES FOR PRECIPITATION AGAIN OVER
MUCH OF THE REGION BETWEEN SAT AND MON.

43

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER...NOT EXPECTED THROUGH NEXT WEEKEND.

MODELS...IN REASONABLE AGREEMENT THROUGH THE WORK WEEK AND UPCOMING
WEEKEND...ALTHOUGH SOME MODEST DIFFERENCES EMERGE LATE SUNDAY IN
FEATURE PLACEMENT WITHIN AGREEMENT ON THE BASIC WEATHER STORY. RIDGE
EXTENDING FROM THE TROPICAL EAST PACIFIC ACROSS THE SOUTHWEST TO THE
WESTERN GULF OF MEXICO IS RECEIVING A NORTHERN CLIP FROM SHORTWAVE
MOVING THROUGH THE SALT LAKE AREA EN ROUTE TO THE NORTHERN PLAINS
STATES. NORTHEAST CORNER OF NEW MEXICO WILL BE CLIPPED BY EXTREME
SOUTHERN EXTENT OF THE SYSTEM IN TIME FOR AMPLIFICATION OF THE RIDGE
ACROSS THE SOUTHWESTERN U.S. THROUGH MIDWEEK. UPSTREAM...SUBSTANTIAL
NORTH PACIFIC TROUGH AMPLIFYING ABOUT CIRCULATION CENTER OFF THE
CANADIAN WEST COAST WILL DIG TO SOUTHERN CALIFORNIA BY THE END OF
THE WORK WEEK...AS UPSTREAM RIDGE HANGS TOUGH FROM BAJA CALIFORNIA
ACROSS ARIZONA AND WESTERN NEW MEXICO ACROSS THE NORTHERN PLAINS
STATES AND INTO WESTERN ONTARIO IN CENTRAL CANADA. WEST COAST TROUGH
WILL START SLOW DRIFT TO THE EAST HEADING INTO THE
WEEKEND...REACHING THE FOUR CORNERS LATE SATURDAY. DOMESTIC GFS
SOLUTION AND EUROPEAN ECMWF SOLUTION BOTH AGREE ON THE IDEA...BUT
GFS IS RUNNING SLIGHTLY AHEAD OF ECMWF IN PLACING CLOSED LOW OVER
THE NORTHERN GREAT BASIN...AND MOVING TROUGH BASE INTO WESTERN NEW
MEXICO BY SUNDAY. BOTH SYSTEMS MOVING ACROSS NORTHERN NEW MEXICO
THROUGH MONDAY OF THE FOLLOWING WORK WEEK...WITH GFS SLOWER AND
DEEPER AS CLOSED LOW MOVES ACROSS THE CENTRAL ROCKIES WHILE ECMWF IS
MORE PROGRESSIVE AND LESS AMPLIFIED. GFS BUILDS TRAILING RIDGE OVER
THE WESTERN U.S...WHILE ECMWF STILL ADVERTISING SERIES OF SHORTWAVE
TROUGHS MOVING THROUGH MIDWEEK NEXT WEEK. STILL SOME TIME TO RESOLVE
THE DIFFERENCES...BUT WILL KEEP FORECAST THINKING POINTED AT AN
ACTIVE PATTERN FOR THE OUTER PERIODS.

FOR TODAY...COOLER AND SHOWERY...WITH TEMPERATURES 3 TO 8 DEGREES
BELOW NORMAL OVER MUCH OF THE STATE...A LITTLE CLOSER TO NORMAL OVER
THE WEST AND NORTHWEST. HEAVIEST SHOWER FOCUS SOUTH AND EAST...WITH
HEAVIEST RAINFALL OVER THE SOUTHEAST PLAINS OF EASTERN LINCOLN AND
CHAVES COUNTIES...AND LOCALLY HEAVY RAINS OVER THE SANGRE DE CRISTO
MOUNTAINS. MINIMUM HUMIDITIES IN THE 60S EAST...AND 30S AND 40S IN
THE WEST WITH GENERALLY GOOD VENTILATION FOR ALL BUT THE SOUTHWEST
MOUNTAINS...WHERE DEGRADED CONDITIONS WILL PREVAIL. SOUTH WINDS WILL
BECOME BREEZY THIS AFTERNOON OVER THE NORTHEAST PLAINS. EXCELLENT
HUMIDITY RECOVERIES OVERNIGHT.

FOR TUESDAY...TEMPERATURE REBOUND MOVES ALL BUT THE EXTREME SOUTH
AND EAST BACK ABOVE NORMAL...WITH DRAMATIC DOWN TICK IN SHOWER
COVERAGE...WHICH WILL FOCUS ON THE SOUTHERN HALF OF THE STATE AT
GREATLY REDUCED INTENSITY. SOLID DRYING OUT BRINGING WESTERN MINIMUM
HUMIDITIES INTO THE 20S AND 30S PCT...WHILE THE EAST REMAINS IN THE
30S AND 40S PCT. GRADUAL DEGRADING OF VENTILATION...WITH BEST
CONDITIONS IN THE EAST...AND CONDITIONS BECOMING MARGINAL IN THE
WEST. GENERALLY LIGHT SURFACE WINDS. GOOD TO EXCELLENT HUMIDITY
RECOVERIES OVERNIGHT...BEST IN THE SOUTH AND EAST.

FOR WEDNESDAY...RIDGE BUILDING SOLIDLY OVER THE DESERT SOUTHWEST
WILL SHIFT ISOLATED TO SCATTERED SHOWER COVERAGE BACK TO THE EAST IN
A STEADY TEMPERATURE AND HUMIDITY REGIME AND GENERALLY LIGHT WINDS.
POOR TO FAIR VENTILATION WEST...WITH FAIR TO GOOD CONDITIONS IN THE
EAST. CONTINUED GOOD TO EXCELLENT HUMIDITY RECOVERIES...BEST IN THE
EAST.

OUTLOOK...THURSDAY THROUGH SATURDAY...GRADUAL COOLING TREND WILL
PUSH MAXIMUM TEMPERATURES BACK BELOW NORMAL BY THE WEEKEND AS LARGE
WEST COAST TROUGH MAKES AGONIZINGLY SLOW APPROACH TO THE FOUR
CORNERS...ARRIVING LATE SATURDAY. SHOWER COVERAGE WILL SHIFT OUT OF
THE EAST AND BACK INTO THE WEST FRIDAY AND SATURDAY WITH GRADUAL
BOOSTS IN MINIMUM HUMIDITIES INTO THE 30S WEST AND 40S PCT EAST.
IMPROVING VENTILATION THROUGH THE PERIOD...WITH MOST SPOTS RUNNING
GOOD OR BETTER...WITH VERY GOOD TO EXCELLENT VENTILATION ACROSS MUCH
OF THE WEST...AND IN THE NORTHEAST...BY SATURDAY.

SHY

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ508-509-520-523>526-533>540.

&&
Hazardous weather outlook, Sep 22, 5:49 AM MDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 AM MDT MON SEP 22 2014

NMZ501>540-231200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
549 AM MDT MON SEP 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME WITH VERY
HEAVY RAIN...ARE EXPECTED AGAIN TODAY INTO THIS EVENING ACROSS
MOST OF NORTH AND CENTRAL NEW MEXICO. THIS MAY LEAD TO LOCALIZED
OCCURRENCES OF FLASH FLOODING...ESPECIALLY FOR AREAS THAT HAVE
RECENTLY RECEIVED HEAVY RAIN AS WELL AS OVER AND NEAR BURN SCARS.
THE HEAVIEST RAINS ARE MOST LIKELY TO FALL ACROSS AREAS FROM THE
SOUTHEAST PLAINS WEST TO THE MANZANO AND NORTHERN SACRAMENTO
MOUNTAINS...LOWER RIO GRANDE VALLEY AND THE NORTHERN GILA REGION.
ISOLATED LOCATIONS MAY RECEIVE UP TO 2 OR 3 INCHES OF RAINFALL. A
FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 6:00 PM MDTSpecial Weather StatementABQMcKinley30 min
Sep 21, 7:12 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Sep 21, 8:25 PM MDTAreal Flood AdvisoryABQCatron110 min
Sep 21, 10:51 PM MDTAreal Flood AdvisoryABQColfax114 min
Sep 21, 11:01 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, San Miguel, Union119 min
Sep 21, 11:23 PM MDTAreal Flood AdvisoryABQCatron112 min
Sep 22, 1:11 AM MDTAreal Flood AdvisoryABQColfax2 hr
Sep 22, 9:42 AM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Sep 22, 11:01 AM MDTAreal Flood AdvisoryABQChaves, Lincoln44 min
Sep 22, 11:23 AM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe, Lincoln112 min
Sep 22, 11:46 AM MDTAreal Flood AdvisoryABQChaves, Lincoln119 min
Sep 22, 1:04 PM MDTAreal Flood AdvisoryABQChaves116 min
Sep 22, 1:14 PM MDTAreal Flood AdvisoryABQChaves, De Baca, Guadalupe, Lincoln3 hr
Sep 22, 1:42 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos2 hr
Sep 22, 1:50 PM MDTAreal Flood AdvisoryABQChaves, Lincoln55 min
Sep 22, 2:14 PM MDTAreal Flood AdvisoryABQLincoln3 hr
Sep 22, 2:57 PM MDTAreal Flood AdvisoryABQChaves, De Baca2 hr
Sep 22, 3:34 PM MDTAreal Flood AdvisoryABQCibola116 min
Sep 22, 3:36 PM MDTSpecial Weather StatementABQColfax54 min
Sep 22, 4:25 PM MDTAreal Flood AdvisoryABQColfax2 hr
Sep 22, 4:31 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval119 min
Sep 22, 4:36 PM MDTAreal Flood AdvisoryABQCibola, Valencia114 min
Sep 22, 4:41 PM MDTSpecial Weather StatementABQTorrance34 min
Sep 22, 4:50 PM MDTSpecial Weather StatementABQColfax25 min
Sep 22, 5:29 PM MDTSpecial Weather StatementABQValencia31 min

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.